New iteration process for total asymptotically nonexpansive mappings in uniformly convex hyperbolic spaces
作者: Yogesh Kumar SahuRajlaxmi GuptaB.L. MalagerSamir Dashputre
作者单位: 1SSTC,SSGI Bhilai (c.g.), India
刊名: Advances in Fixed Point Theory, 2018, Vol.8 (2), pp.234-246
来源数据库: Science & Knowledge Publishing Corporation Limited
原始语种摘要: In this paper, we establish a fixed point result for a total asymptotically nonexpansive mapping along with the iterative construction of common fixed point of a finite family of these mappings in uniformly convex hyperbollic spaces. Our convergence results can be viewed not only as an analog of various existing results but also improve and generalize various results in the current literature.
全文获取路径: SCIK 
分享到:

×
关键词翻译
关键词翻译
  • asymptotically 渐近地
  • iteration 迭代
  • uniformly 一律地
  • fixed 固定
  • convex 凸起的
  • hyperbolic 双曲线的
  • total 总和
  • results 成果
  • convergence 汇合
  • construction 构造